# SDR MASA2013122428025

- Difficulty date: December 24, 2013
- Submitted: December 25, 2013
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 24,842 hours, 20,280 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Light
- Condition: False Activation
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR OPENED IN FLIGHT.   MAINTENANCE INSPECTED & FOUND NO DEFECTS IAW AMM 52-35-00-710-801.
